Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A derivation of the basic equations for hydrodynamic lubrication with a fluid having constant properties

Author: H. G. Elrod
Journal: Quart. Appl. Math. 17 (1960), 349-359
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/109552
MathSciNet review: 109552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper small parameter techniques are used to derive Reynolds' lubrication equations, and refinements thereof, from the full Navier-Stokes equation. An effort has been made to retain rigor in the development comparable to that used in present-day boundary-layer developments.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

DOI: https://doi.org/10.1090/qam/109552
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society